Alert archive / Illinois / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 187, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 8, 2024, 5:28 PM CDT for 5 counties in Illinois. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 5:28 PM CDT (22:28 UTC)
- Expired
- May 8, 2024, 6:15 PM CDT
- In force
- 47 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bond County, IL, Clinton County, IL, Madison County, IL, Montgomery County, IL, Saint Clair County, IL
The radar
The St Louis radar (KLSX), 88 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 5:30 PM CDT | HAIL 1 | 1 Ese Mascoutah, IL | Reports of quarter sized hail in Mascoutah. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 10:29 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1972 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -112 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
706
WUUS53 KLSX 082228
SVRLSX
ILC005-027-119-135-163-082315-
/O.NEW.KLSX.SV.W.0187.240508T2228Z-240508T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
528 PM CDT Wed May 8 2024
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northwestern Clinton County in south central Illinois...
Bond County in south central Illinois...
Southeastern Madison County in southwestern Illinois...
Southeastern Montgomery County in south central Illinois...
Northeastern St. Clair County in southwestern Illinois...
* Until 615 PM CDT.
* At 528 PM CDT, a severe thunderstorm was located over O'Fallon,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Belleville, O'Fallon, East St. Louis, Collinsville, Fairview
Heights, Swansea, Shiloh, Highland, Troy, Maryville, Mascoutah,
Greenville, Centreville, Breese, Lebanon, Freeburg, Caseyville,
Washington Park, New Baden, and Scott AFB.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 52.
Interstate 64 in Illinois between exits 9 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois.
&&
LAT...LON 3839 8986 3859 9015 3916 8925 3874 8926
TIME...MOT...LOC 2228Z 229DEG 52KT 3862 8989
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Glass4 follow-up statements
640
WWUS53 KLSX 082241
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
541 PM CDT Wed May 8 2024
ILC005-027-119-135-163-082315-
/O.CON.KLSX.SV.W.0187.000000T0000Z-240508T2315Z/
Clinton IL-Bond IL-Madison IL-Montgomery IL-St. Clair IL-
541 PM CDT Wed May 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN CLINTON AND BOND COUNTIES IN SOUTH CENTRAL
ILLINOIS...SOUTHEASTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS AND
NORTHEASTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...
At 541 PM CDT, a severe thunderstorm was located over St. Jacob,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Belleville, O'Fallon, East St. Louis, Collinsville, Fairview Heights,
Swansea, Shiloh, Highland, Troy, Maryville, Mascoutah, Greenville,
Centreville, Breese, Lebanon, Freeburg, Caseyville, Washington Park,
New Baden, and Scott AFB.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 52.
Interstate 64 in Illinois between exits 9 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3839 8986 3859 9015 3916 8925 3874 8926
TIME...MOT...LOC 2241Z 234DEG 37KT 3869 8976
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Glass757
WWUS53 KLSX 082252
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
552 PM CDT Wed May 8 2024
ILC135-082301-
/O.CAN.KLSX.SV.W.0187.000000T0000Z-240508T2315Z/
Montgomery IL-
552 PM CDT Wed May 8 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois.
&&
LAT...LON 3839 8986 3853 9004 3883 8962 3903 8925
3874 8926
TIME...MOT...LOC 2251Z 230DEG 31KT 3849 8991
$$
ILC005-027-119-163-082315-
/O.CON.KLSX.SV.W.0187.000000T0000Z-240508T2315Z/
Clinton IL-Bond IL-Madison IL-St. Clair IL-
552 PM CDT Wed May 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN CLINTON AND BOND COUNTIES IN SOUTH CENTRAL
ILLINOIS...SOUTHEASTERN MADISON AND NORTHEASTERN ST. CLAIR COUNTIES
IN SOUTHWESTERN ILLINOIS...
At 551 PM CDT, a severe thunderstorm was located near Freeburg,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Belleville, O'Fallon, Fairview Heights, Swansea, Shiloh, Highland,
Mascoutah, Greenville, Breese, Lebanon, Freeburg, New Baden, Scott
AFB, Trenton, Aviston, St. Rose, Albers, St. Jacob, Pocahontas, and
Mulberry Grove.
This includes the following highways...
Interstate 70 in Illinois between exits 30 and 52.
Interstate 64 in Illinois between exits 14 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3839 8986 3853 9004 3883 8962 3903 8925
3874 8926
TIME...MOT...LOC 2251Z 230DEG 31KT 3849 8991
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Glass321
WWUS53 KLSX 082305
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
605 PM CDT Wed May 8 2024
ILC005-027-119-163-082315-
/O.CON.KLSX.SV.W.0187.000000T0000Z-240508T2315Z/
Clinton IL-Bond IL-Madison IL-St. Clair IL-
605 PM CDT Wed May 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN CLINTON AND SOUTHEASTERN BOND COUNTIES IN SOUTH
CENTRAL ILLINOIS...SOUTHEASTERN MADISON AND NORTHEASTERN ST. CLAIR
COUNTIES IN SOUTHWESTERN ILLINOIS...
At 604 PM CDT, a severe thunderstorm was located over Trenton, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
O'Fallon, Shiloh, Highland, Mascoutah, Greenville, Breese, Lebanon,
New Baden, Scott AFB, Trenton, Aviston, St. Rose, Albers, Pocahontas,
Beaver Creek, Jamestown, Pierron, Summerfield, Keyesport, and
Dudleyville.
This includes the following highways...
Interstate 70 in Illinois near exit 41.
Interstate 64 in Illinois between exits 19 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3842 8980 3855 8992 3872 8968 3889 8943
3874 8926
TIME...MOT...LOC 2304Z 237DEG 40KT 3858 8972
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Glass165
WWUS53 KLSX 082312
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
612 PM CDT Wed May 8 2024
ILC005-027-119-163-082322-
/O.EXP.KLSX.SV.W.0187.000000T0000Z-240508T2315Z/
Clinton IL-Bond IL-Madison IL-St. Clair IL-
612 PM CDT Wed May 8 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINTON AND
SOUTHEASTERN BOND COUNTIES IN SOUTH CENTRAL ILLINOIS...SOUTHEASTERN
MADISON AND NORTHEASTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS
WILL EXPIRE AT 615 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However, small hail and heavy rain are still
possible with this thunderstorm.
A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
St Louis.
&&
LAT...LON 3842 8980 3855 8992 3872 8968 3889 8943
3874 8926
TIME...MOT...LOC 2312Z 229DEG 52KT 3865 8962
$$
GlassWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:47 PM CDT, 1 hour 41 minutes earlier. Its key messages:
- Scattered strong to severe thunderstorms will persist through early this evening. All hazards are expected: large hail, damaging winds, isolated tornadoes, as well as flash flooding.
- A period of much needed calmer weather and cooler temperatures is expected to end the week and continue through the weekend.
Area forecast discussion, May 8, 3:47 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
347 PM CDT Wed May 8 2024
.KEY MESSAGES...
- Scattered strong to severe thunderstorms will persist through
early this evening. All hazards are expected: large hail,
damaging winds, isolated tornadoes, as well as flash flooding.
- A period of much needed calmer weather and cooler temperatures is
expected to end the week and continue through the weekend.
&&
.SHORT TERM... (Through Late Thursday Night)
Issued at 344 PM CDT Wed May 8 2024
(Late This Afternoon Through Tonight)
As of 3 pm, outflow from the activity continues to sink south and
extends from just north of Springfield, MO to just south of
Carbondale, IL. The warm sector along and south of the boundary
remains quite unstable with MU CAPEs in excess of 3000 J/kg, ML
lapse rates of 7-8C/km and 0-6km bulk shear 50-60kts. Also, the
ongoing activity, over far southeastern sections of CWA, has
congealed into a line with embedded supercells, while further west,
in NWS Springfield's area, discrete supercells are forming along
the outflow boundary. These storms will slide east northeast
moving into the southern portions of the CWA by 21z. Therefore,
there remains a tornado threat as well as large hail possible.
North of the outflow boundary, could see scattered strong to
severe storms with the main threat being large hail.
Otherwise, as the surface low over NE OK lifts northeastward it will
drag a cold front eastward through the forecast area, with the
precipitation tapering off from west to east. The front will exit
the region by 05z Thursday.
Still some concern for isolated flash flooding as some storms may
train over the area, especially south of I-70. So will not make any
adjustments to the Flash Flood watch at this time.
Lows tonight will be in the low 50s to low 60s.
(Thursday through Thursday Night)
On Thursday, a secondary shortwave/cold front on the backside of the
system will slide southeast through the region. So expect increasing
clouds, especially north of I-70. Otherwise, there will be enough
moisture and weak instability to generate scattered showers and a
few thunderstorms over portions of northeast Missouri and west
central Illinois late morning through early evening. Otherwise,
highs on Thursday will be near normal in the upper 60s to upper 70s.
Lows Thursday night will be in the upper 40s to low 50s.
Byrd
&&
.LONG TERM... (Friday through Next Wednesday)
Issued at 344 PM CDT Wed May 8 2024
Cooler and drier weather through the rest of the work week and
into the weekend. Beyond that, upper level trough over the western
CONUS will begin to lift out towards the region with chances of
showers and storms late on Sunday through mid week. Still a lot of
timing, strength and location differences among the ensembles and
deterministic models, so stuck with the latest NBM solution.
Temperatures will moderate through the period with highs in the
mid 70s to low 80s.
Byrd
&&
.AVIATION... (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1252 PM CDT Wed May 8 2024
Severe storms staying south of TAF sites at this time, but could
see storms move through St. Louis metro area TAFs between 18z and
00z Thursday. For KCOU and KJEF, just kept vicinity shower/storm
mention through the afternoon hours. With the stronger storms
could see brief periods of MVFR ceilings and visibilities,
otherwise VFR flight conditions.
By this evening as cold front moves through, winds will veer to
the southwest to west by 05z Thursday at KCOU and KJEF and by 07z
Thursday at KUIN and St. Louis metro area TAF sites. Also, wrap
around MVFR ceilings will move into KUIN by 03z Thursday and
persist through the remainder of the forecast period.
Winds will pickup by mid morning from the northwest with gusts up
to 25 kts at times.
Byrd
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until midnight CDT tonight for Cole MO-Crawford MO-
Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Madison MO-
Moniteau MO-Osage MO-Reynolds MO-Saint Francois MO-Saint
Louis City MO-Saint Louis MO-Sainte Genevieve MO-Washington
MO.
IL...Flood Watch until midnight CDT tonight for Monroe IL-Randolph IL-
Saint Clair IL.
&&
WFO LSXHazardous weather outlook, May 8, 3:58 PM CDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 358 PM CDT Wed May 8 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-092100- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 358 PM CDT Wed May 8 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Scattered strong to severe thunderstorms are expected through early this evening. All severe weather hazards are possible including large hail, damaging winds, and a few tornadoes. Training thunderstorms will be capable of producing locally heavy rainfall and flash flooding. A Flood Watch has been issued for portions of southeastern Missouri and southwestern Illinois. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms for parts of the area from late Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report occurrences of large hail, wind damage and tornadoes to NWS St. Louis. Byrd
In the hours before
Local storm report, May 8, 4:09 PM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
409 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM Hail 2 SSE Saint Charles 38.76N 90.50W
05/08/2024 M0.50 Inch St. Charles MO Trained Spotter
&&
BrittLocal storm report, May 8, 4:19 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
419 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM Tstm Wnd Dmg Festus 38.22N 90.41W
05/08/2024 Jefferson MO Public
Large tree uprooted in Festus. Roots snap
just below surface.
&&
LSJLocal storm report, May 8, 4:25 PM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
425 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM Hail Ste. Genevieve 37.98N 90.05W
05/08/2024 M3.00 Inch Ste. Genevieve MO Public
Corrects previous hail report from Ste.
Genevieve. Via Facebook. Picture of measured
hailstone.
&&
JPGLocal storm report, May 8, 4:44 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
444 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM Hail Ste. Genevieve 37.98N 90.05W
05/08/2024 M2.50 Inch Ste. Genevieve MO Public
Corrects previous hail report from Ste.
Genevieve. Corrects previous hail report
from Ste. Genevieve. Via Facebook. Picture
of measured hailstone.
&&
JPGLocal storm report, May 8, 5:11 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
511 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM Hail Hillsboro 38.23N 90.56W
05/08/2024 E1.00 Inch Jefferson MO Trained Spotter
Quarter sized hail at correctional facility
in Hillsboro.
&&
LSJLocal storm report, May 8, 5:23 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
523 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Hail 7 SW Shirley 37.86N 91.02W
05/08/2024 E1.00 Inch Washington MO Trained Spotter
Report of quarter sized hail 9 WSW Potosi.
&&
LSJThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 3:01 AM CDT | Flood Watch | LSX | Monroe, Randolph, Saint Clair | 19 hr |
| May 8, 12:56 PM CDT | Tornado Warning | LSX | Monroe, Randolph | 49 min |
| May 8, 1:13 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 47 min |
| May 8, 1:42 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 35 min |
| May 8, 1:55 PM CDT | Tornado Warning | LSX | Randolph | 50 min |
| May 8, 2:41 PM CDT | Areal Flood Advisory | LSX | Monroe | 3 hr |
| May 8, 2:44 PM CDT | Areal Flood Advisory | LSX | Randolph | 3 hr |
| May 8, 2:44 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 18 min |
| May 8, 3:15 PM CDT | Areal Flood Advisory | LSX | Randolph | 3 hr |
| May 8, 4:48 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 42 min |
| May 8, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 29 min |
| May 8, 5:38 PM CDT | Areal Flood Advisory | LSX | Monroe, Saint Clair | 3 hr |
| May 8, 5:50 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 40 min |
| May 8, 6:08 PM CDT | Tornado Warning | LSX | Monroe, Randolph | 52 min |
| May 8, 6:29 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.